# SDR ASAA0681061

- Difficulty date: October 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 52,096 hours, 28,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK IN PHOTOLUMINESCENT STRIP AT RIGHT OVERWING EXIT.  CORRECTED BREAK PER EO 3351 01035 AND DWG 335101351 REV B.
